Une méthode itérative de résolution d’une inéquation variationnelle. (French) Zbl 0395.49013


49J40 Variational inequalities
49M99 Numerical methods in optimal control
47H05 Monotone operators and generalizations
65J15 Numerical solutions to equations with nonlinear operators
65K10 Numerical optimization and variational techniques
Full Text: DOI


[1] Brezis, H.; Browder, F. E., Non-linear ergodic theorems, Bull. Amer. Math. Soc., 82, 959-961 (1976) · Zbl 0339.47029
[2] Brezis, H.; Lions, P. L., Produits infinis de résolvantes, Israel J. Math., 29, 329-345 (1978) · Zbl 0387.47038
[3] Bruck, R. E., An iterative solution of a variational inequality for certain monotone operators in Hilbert space, Bull. Amer. Math. Soc., 81, 890-892 (1975) · Zbl 0332.49005
[4] R. E. Bruck,Weak convergence of an ergodic iteration, preprint. · Zbl 0423.47023
[5] R. E. Bruck,On the strong convergence of an iteration for the solution of operator equations involving monotone operators in Hilbert space, preprint. · Zbl 0399.47048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.